# SDR CA180723013

- Difficulty date: July 23, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 13,035 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: 465161
- Condition: Broken
- Location: Lt Mlg Uplock
- Part time: 11,986 hours
- Component: Uplock Assy, Bfgoodrich
- Component part number: 465009
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AMBER LT MLG DOOR AND LH RED MLG LIGHT REMAINED ILLUMINATED AFTER TAKEOFF.  A/C RETURNED TO THE POINT OF DEPARTURE.  LT MLG UPLOCK ACTUATOR INBOARD SPRING FOUND BROKEN.  SPRING WAS REPLACED, GEAR SWINGS WERE CARRIED OUT AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.  (TC# 20180723013)
